# SDR UPS00831269

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FLAMEOUT IN FLT DURING CLIMB THROUGH FLIGHT LEVEL 380.  ENGINE RESTARTED AFTER NR 3 THROTTLE MOVED TO IDLE PER MM 71-00-00, TROUBLE SHOOTING PAGE 165.  NO DEFECTS NOTED.  POWER ASSURANCE RUN CHECKS OK.  NO DEFECTS NOTED, OKAY FOR SERVICE.
